# SDR FXGA201408271432

- Difficulty date: August 27, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N351CE
- Make and model: Doug C-118A
- Aircraft serial: 44599
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING SKIN REPAIR AT WS 347R STRINGER 25.  REASON IS TO REPAIR A CORRODED WING SKIN BY PERFORMING A 1 INCH CIRCULAR CUT OUT  & INSTALL A 2024-T3 0.071 DOUBLER IAW A B OHM FIGURE 13-30.
